# SDR DALA2021112907336

- Difficulty date: November 23, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 70,256 hours, 26,019 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6709 L/R DOOR BOTTLE BLOWN/ SLIDE LOOSE NOT BLOWN. CORRECTIVE ACTION: R/R DOOR 4R SLIDE AND DOOR ASSIST BOTTLE PER B757 AMM 52-11 AND AMDS. (8017024)
